# SDR CALA9601209

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Condition: Inoperative
- Location: Cabin
- Part time: 26,197 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ELECTRICAL ODOR WAS OBSERVED IN FLIGHT, AIRCRAFT HAS HISTORY.  THE ODOR WAS STRONGEST IN AFT LAV NEAR CEILING.  THERE WAS NO SMOKE OR HEAT PRESENT AND NO ABNORMAL ELECTRICAL LOADS WERE OBSERVED.  THE FLIGHT WAS COMPLETED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT ACM AT FAULT.  THE RT ACM WAS REMOVED AND REPLACED, LEAK AND OPERATIONAL CHECKS WERE GOOD WITH NO ODOR IN CABIN AFTER ONE HOUR OF PACK OPERATION.
